# SDR DXTA2025121506099

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 9,491 hours, 6,340 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 101024701
- Part serial: 0999
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT WE SELECTED THE FUEL CROSSFEED SELECTOR TO THE LEFT TANK THE WHITE LEFT FUEL BOOST AS IT SHOULD BUT A FEW SECOND LATER THE RIGHT AMBER BOOST PUMP CAS MESSAGE COMES ON. WHEN YOU SELECT THE CROSSFEED TO OFF AND FOLLOW THE CHECKLIST YOU CAN GET THE AMBER RIGHT BOOST PUMP CAS TO GO OUT.   REMOVED THE RT FUEL CHECK VALVE AND INSTALLED NEW PART.  FUELED AIRCRAFT WITH 1500 LBS OF FUEL. LEAK CHECKS PASSED WITH NO DISCREPANCIES. POWERED ACFT ENGINES & REPOSITIONED AIRCRAFT FROM SIGNATURE TERMINAL 2 TO THE ENGINE RUN UP AREA UNDER ESCORT.  COMPLIED WITH SATISFACTORY OPS CHECKS OF FUEL CHECK VALVE. PER TEAM680A RECOMMENDATIONS, PERFORMED OUT OF IDLE ENGINE RUNS WITH APU OFF AND FUEL TRANSFER FROM LT TO RT FOR 20 MINS. NO DEFECTS NOTED. REPOSITIONED ACFT FROM ENGINE RUN UP AREA BACK TO SIGNATURE TERMINAL 2 UNDER ESCORT. REF. TO AMM 57-20-05 AND MM 28-40-20.
